# SDR CA151019003

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 30,461 hours
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2610701
- Condition: Failed
- Location: Mlg
- Part time: 5,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL ASSY INNER HALF WAS FOUND WITH THE BEAD AREA SEPARATED AND TIRE DEFLATED. ALL OTHER TIRES FULLY INFLATED. THE BEAD AREA HAD A DARK CAST TO THE METAL THAT LOOKED LIKE THE POSSIBLE START OF A POSSIBLE CRACK. THIS ASSEMBLY HAD THE LAST NDT COMPLETED JUST 349 CYCLES PREVIOUS TO THE FAILURE, AND ONLY 6231 CYCLES SINCE NEW.
